# SDR A6WA20121114597

- Difficulty date: November 7, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 21,943 hours, 21,122 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MLG DOOR HAS CHAFE MARKS ON THE INNER SKIN AND ON THE INNER TRAILING EDGE.  REMOVED DAMAGED LOWER INNER SKIN AND INSTALLED NEW SERVICEABLE INNER SKIN IAW CRJ 200 SRM 51-42-13.
